中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所1978-2010年知识产出  > 期刊论文
题名: UNITARY POLYNOMIALS IN NORMAL MATRIX MODELS AND WAVE-FUNCTIONS FOR THE FRACTIONAL QUANTUM HALL-EFFECTS
作者: CHAU, LL ;  YU, Y
刊名: PHYSICS LETTERS A
出版日期: 1992
卷号: 167, 期号:41035, 页码:452-458
关键词: RANDOM SURFACES ;  ONE DIMENSION ;  GRAVITY ;  STATES ;  STATISTICS ;  HIERARCHY ;  STRINGS ;  DEGENERACY ;  FLUID ;  LESS
学科分类: Physics
通讯作者: CHAU, LL , UNIV CALIF DAVIS,DEPT PHYS,DAVIS,CA 95616, USA.
部门归属: LOS ALAMOS NATL LAB,CTR NON LINEAR STUDIES,LOS ALAMOS,NM 87545; ACAD SINICA,INST THEORET PHYS,BEIJING 100080,PEOPLES R CHINA
英文摘要: We formulate matrix models with random interactions from normal matrices and construct the corresponding unitary polynomials. The unitary polynomials can be viewed as a set of one-body wave functions of a two-dimensional repulsive Coulomb gas of particles. We then construct the N-body ground state wave functions from these unitary polynomials according to symmetry and statistics requirements. Interestingly, in the case of the zero matrix-model random interaction we precisely obtain the Laughlin wave functions for the fractional quantum Hall effect. In the case of the nonzero matrix-model random interactions, we demonstrate that the N-body wave functions obtained from our normal matrix model describe electrons on a plane under the influence of nonuniform external electromagnetic fields. Thus, our solutions from the normal matrix model show that fractional quantum Hall effects do exist in complex situations of external electromagnetic fields. It will be interesting to observe such fractional quantum Hall effects experimentally.
收录类别: SCI
原文出处: 查看原文
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/12139
Appears in Collections:理论物理所1978-2010年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
Unitarypolynomials in normalmatrixmodels and wavefunctions for the fractionalquantumHalleffects.pdf(433KB)----开放获取View Download

Recommended Citation:
CHAU, LL,YU, Y. UNITARY POLYNOMIALS IN NORMAL MATRIX MODELS AND WAVE-FUNCTIONS FOR THE FRACTIONAL QUANTUM HALL-EFFECTS[J]. PHYSICS LETTERS A,1992,167(41035):452-458.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [CHAU, LL]'s Articles
 [YU, Y]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [CHAU, LL]‘s Articles
 [YU, Y]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: Unitarypolynomials in normalmatrixmodels and wavefunctions for the fractionalquantumHalleffects.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace